# SDR SWAA2024072305103

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT BS 303.9 LBL 56 WL 211<[01] REMOVED CORROSION AND REWORKED AREA ON FRAME AT BS 303.9 LBL 56 WL 211 PER EA 24-153-01766.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] VERIFIED CORRECTIVE ACTION ENTRY 1.
